MAUDE Adverse Event Report: HOLOGIC, INC SELENIA DIMENSIONS MAMMOGRAPHY SYSTEMS, 3D

HOLOGIC, INC SELENIA DIMENSIONS MAMMOGRAPHY SYSTEMS, 3D
Model Number SDM-SYS-9000-3D
Medical Device Problem Codes Break (1069); Unintended System Motion (1430)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/18/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a selenia dimensions procedure on (b)(6) 2024, the system was shaking.A field engineer examined the equipment and found that 3 out of the 8 bolts related to the vta assembly had sheared off and broke off.The system was shutdown and the pieces were replaced.The vta gantry's vertical travel assembly was replaced.After replacement the system passed tests and met the manufacturers specifications.No patient or staff injury reported.The system met the manufacturer´s specifications.
 
Additional Manufacturer Narrative
An investigation was performed.The customer reported the system is shaking during tomosynthesis.The field engineer (fe) was dispatched to the customer site and noticed the vta screws were loose and that 3 out of the 8 screws had sheared off.The fe replaced the vertical travel assembly resolving the issue.No patient or user injuries were reported.A review of the device history showed this issue has not recurred since the vta was replaced.The vta was not returned for investigation.The cause of the system shaking was due to the loose and broken vta bolts.A capa has been opened to investigate the root cause of the loose/broken vta bolts.Conclusion: this investigation will be closed and the root cause investigation for this issue will be documented in a capa future events will be monitored and trended.Device history record (dhr) review: a review of the complaint history for (b)(6) was performed and no additional complaints were found related to system shaking.The complaint review identified that the vta and bolts were original to the system therefore, the dhr was reviewed.There were no discrepancies noted in the dhr.System product code: sdm-sys-9000-3d, serial number: (b)(6), system manufacture date: 6/19/2017, system installation date: 6/30/2017, unique device identified (udi): (b)(4).
 
Event or Problem Description
Investigaiton results pending.

Brand Name
SELENIA DIMENSIONS MAMMOGRAPHY SYSTEMS, 3D
Common Device Name
MAMMOGRAPHY SYSTEM
Manufacturer (Section D)
HOLOGIC, INC
36 & 37 apple ridge road
danbury CT 06810
Manufacturer (Section G)
HOLOGIC, INC.
36 & 37 apple ridge road
danbury CT 06810
Manufacturer Contact
daniel guevara
562 parkway
coyol free park zone b24
san jose 20102
MDR Report Key19202483
Report Number1220984-2024-00038
Device Sequence Number12788904
Product Code OTE
UDI-Device Identifier15420045510784
UDI-Public(01)15420045510784(11)170619
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
P080003
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSDM-SYS-9000-3D
Device Catalogue NumberSDM-SYS-9000-3D
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer01/03/2025
Initial Report FDA Received Date04/29/2024
Supplement Report FDA Received Date01/28/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/19/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown